RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2002, Volume 9, Number 1, Pages 21–32 (Mi da190)  

This article is cited in 2 scientific papers (total in 2 papers)

On the parametrization of the optimality principle in a criterion space

V. A. Emelichev, A. V. Pashkevich

Belarusian State University

Full text: PDF file (425 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.8
Received: 03.01.2002
Revised: 08.04.2002

Citation: V. A. Emelichev, A. V. Pashkevich, “On the parametrization of the optimality principle in a criterion space”, Diskretn. Anal. Issled. Oper., Ser. 2, 9:1 (2002), 21–32

Citation in format AMSBIB
\Bibitem{EmePas02}
\by V.~A.~Emelichev, A.~V.~Pashkevich
\paper On the parametrization of the optimality principle in a criterion space
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2002
\vol 9
\issue 1
\pages 21--32
\mathnet{http://mi.mathnet.ru/da190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1934548}


Linking options:
  • http://mi.mathnet.ru/eng/da190
  • http://mi.mathnet.ru/eng/da/v9/s2/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Bukhtoyarov, V. A. Emelichev, “Parametrizatsiya printsipa optimalnosti (“ot Pareto do Sleitera”) i ustoichivost mnogokriterialnykh traektornykh zadach”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 10:2 (2003), 3–18  mathnet  mathscinet
    2. S. E. Bukhtoyarov, V. A. Emelichev, “On the quasistability of a vector trajectory problem with a parametric optimality principle”, Russian Math. (Iz. VUZ), 48:1 (2004), 23–27  mathnet  mathscinet  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:225
    Full text:50
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019